# SDR 2004UALA00231

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 73,214 hours, 19,233 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP COLLAR FITTING WORN.  MAJOR REPAIR ACCOMPLISHED.  REPLACED RIGHT WING INBOARD FLAP COLLAR FITTING.
